# SDR ASAA2019070529951

- Difficulty date: July 5, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 43,753 hours, 13,191 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Unbonded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 78472010 #2 ENGINE FOUND 12 SPACERS WITH UNBONDED MATERIAL AND REQUIRES REPLACEMENT. GROUNDED - YES. REMOVED AND REPLACED 12 SPACERS AS REQUIRED ON #2 ENGINE REF TC 78472010.
